Bo Jiang

Bo Jiang

Associate professor, Vice Dean

Interests:
Large data optimization, selection model, robust optimization
Courses:
Game theory and optimization,nonlinear optimization algorithms and big data,convex optimization
Office:
School of Information Management and Engineering 611
Tel:
021-65901435
Email:
jiang.bo@mail.shufe.edu.cn

Details


Dr. Jiang Bo graduated from the University of Minnesota and is currently an associate professor at Shanghai University of Finance and Economics. His research interests include large data optimization, selection model, robust optimization, optimization theory and application in portfolio, revenue management, image processing and other fields.

Dr. Jiang has won the Award of the Best Young Scholar of Shanghai University of Finance and Economics (5 people every two years). He served as a commentator of mathematical reviews by the American Mathematical Society, and was a researcher at Whitebox Advisor, a US hedge fund firm with approximately $ 4.5 billion in assets under management.

He has participated in several research projects of China’s leading enterprises.

Selected papers


  1. SparRec: An effective matrix completion framework of missing data imputation for GWAS
    B. Jiang, S. Ma, M. P. Hardin, L. Qiao, J. Causey, I. Bitts, D. Johnson, S. Zhang* and X. Huang*
    Scientific Reports: A Journal of the Nature Publishing Group, accepted, 2016.

  2. Characterizing Real-Valued Multivariate Complex Polynomials and Their Symmetric Tensor Representations
    B. Jiang, Z. Li, and S. Zhang
    SIAM Journal on Matrix Analysis and Applications, 37(1), 381-408, 2016.

  3. Tensor Principal Component Analysis via Convex Optimization
    B. Jiang, S. Ma, and S. Zhang
    Mathematical Programming, 150, 423-457, 2015.

  4. Probability Bounds for Polynomial Functions in Random Variables
    S. He, B. Jiang, Z. Li, and S. Zhang
    Mathematics of Operations Research, 39(3), 889-907, 2014.

  5. Moments Tensors, Hilbert’s Identity, and k-wise Uncorrelated Random Variables
    B. Jiang, S. He, Z. Li, and S. Zhang
    Mathematics of Operations Research, 39(3), 775-788, 2014.